# SDR DALA2018043002922

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 85,262 hours, 38,842 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/AS REPORT A SIGNIFICANT DIRTY SOCK ODOR DURING DECENT.   NO APU,  PACKS, OR  ENGINE AIR ON. F/AS NOTICED IT ON PREVIOUS FLIGHT.    INSPECTED AND FOUND APU OIL STATUS MESSAGE.  INSPECTED APU EXHAUST FOR OIL. NONE FOUND. SERVICED APU. REQUIRED .5 QT. INSPECTED APU BLEED DUCT . NO OIL CONTAMINATION NOTED. TROUBLESHOT IAW FIM 21-00-01-301.  REMOVED SPINNERS ON LEFT AND RIGHT ENGINES, AS WELL AS BOROSCOPED 2 - 4TH STAGES IN THE COMPRESSOR.  NO OIL NOTED.  REINSTALLED THE SPINNER. REMOVED PNEU DUCTS ON BOTH PACKS. DUCTS FOUND CLEAN. REINSTALLED DUCTS.  PERFORMED PACK BURN OUT. SLIGHT ODOR NOTED. BUT ONLY IN CABIN. TROUBLESHOT IAW STEP 6 PROCEDURE 4. DURNING OPS OF RECIRCULATION FAN,  ODOR  RETURNED.  DURNING REMOVAL OF RT RECIRCULATION FILTER, WAS MET WITH VERY STONG ROTTON,  MUSTY ODER. FILTERS COMPLETELY PLUGGED. REPLACED BOTH FILTERS. RAN FANS AND PACKS WITH ENGINES. ODOR DID NOT RETURN.
